# SDR 2007UALA04198

- Difficulty date: October 11, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 69,431 hours, 8,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND DAMAGE AT LEFT INBOARD T/E FLAP LOWER SKIN BY 2.5 INCH X 1 INCH DENT AND 2.5 U-SHAPE CRACK AND 1.25 INCH IN SIDE DENT.  DENT IS 5 INCHES FROM T/E SIDE FASTENER AND 11 INCHES FROM L/E FASTENER.  ALSO, 17.5 INCH FROM FLAP L/E AND 20 INCHES FROM T/E.  REPAIRED FLAP PER SRM 51-70-10 REPAIR 4 PG 201. AC OK FOR SERVICE.
